# SDR KBM2005F00271

- Difficulty date: September 15, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70061H00A180A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT HYDRAULIC BOOST, INOPERATIVE.  REPLACED LEAKING HYDRAULIC SUPPLY LINE FROM PUMP TO FILTER.  (K)
